Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Accumulation points of nowhere dense sets in $ H$-closed spaces

Authors: Jack R. Porter and R. Grant Woods
Journal: Proc. Amer. Math. Soc. 93 (1985), 539-542
MSC: Primary 54D25
MathSciNet review: 774019
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a ten year old problem by Kulpa and Szymański is settled by constructing an example of a minimal Hausdorff space without isolated points which has a point that is not the accumulation point of any nowhere dense subset of the minimal Hausdorff space. Also, a result by Kulpa and Szymański is extended by showing that a regular point in an $ H$-closed space without isolated points is the accumulation point of some nowhere dense subset.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D25

Retrieve articles in all journals with MSC: 54D25

Additional Information

Keywords: Nowhere dense sets, accumulation points, H-closed spaces, minimal Hausdorff spaces
Article copyright: © Copyright 1985 American Mathematical Society